# SDR SWAA2022072728475

- Difficulty date: July 14, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Angle
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STAB RIB #5 (STA 129.50) HAS CRACK AT LWR FWD SECTION PARALLEL TO LWR FLANGE / [01] PERFORMED HFEC INSP ON FWD LWR AREA OF RIB#5 IAW B737 NDT P6 51-00-00 PROC.23; CRACK CINFIRMED MARKED TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] CUT OUT DAMAGED AREA AS PER B737 SRM 55-10-09-2R-5;[03] PERFORMED HFEC INSP ON CUTOUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[04] CUT OUT DAMAGED AREA AS PER B737 SRM 55-10-09-2R-5 RADIUS MEASURED: 0.235'  CALIPER B/C: 172990 DUE DATE: 04-NOV-22;[05] CUT OUT AT LWR FWD SECTION PARALLEL TO LWR FLANGE MEASURED: CUT OUT LENGTH 0.609 CUT OUT WIDTH 0.230  CALIPER USED B/C: 172990 DUE DATE: 04-NOV-22;[06] VERIFIED STEPS 4 AND 5.;[07] FABRICATED REPAIR PARTS SRM 55-10-09-2R-5;[08] HEAT TREATED REPAIR ANGLE FOR RT. STAB RIB 5 REF SRM 55-10-09-2R-5 AND BAC 5606;[09] VERIFIED STEP #7;[10] VERIFIED STEP#8;[11] OK TO TREAT AND PRIMER;[12] TREATED AND PRIMER REPAIR PARTS AMM 51-21-41 AND 51-21-72;[13] VERIFIED STEP#12;[14] OK TO INSTALL REPAIR ANGLE;[15] INSTALLED REPAIR ANGLE AT RIB #5 LWR FWD SECTION SRM 55-10-09-2R-5;
